# SDR MALA975504

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3482 - AFTER TAKEOFF, THE NR 1 ENGINE OIL PRESSURE GAUGE AND WARNING LIGHT INTERMITTENTLY ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE ADDED OIL AND GROUND RAN AIRCRAFT.  OIL PRESSURE NORMAL.  ALL CHECKS GOOD.  (M)
